Video Fitness Forum  

Go Back   Video Fitness Forum > Video Fitness Reader Forum > General Discussion

Closed Thread
 
Thread Tools Search this Thread Display Modes
Old 04-23-21, 08:04 AM  
Erica H.
 
Join Date: Nov 2001
Quote:
Originally Posted by momofcha View Post
I was told to take a Tylenol before I got it
Who told you to take a Tylenol before your shot? I've read multiple sources saying not to do that. I'm sure it's fine, but I've never heard it recommended. Glad you are feeling okay!


[QUOTE=toaster;2922489I read some things suggesting that you should not take an OTC pain relievers before the vaccine unless directed to do so by your doctor.

[/QUOTE]

This is what I've read, too. It's fine to take something if you wait 4 hours after your vaccine. I didn't end up taking anything even though I'm sure I would have been much more comfortable if I had. If I had something I needed to do - like work or childcare, I would have taken something. I had the luxury of having a free day to just rest on the couch.

Erica
Erica H. is offline  
Old 04-23-21, 08:53 AM  
Mopsy
VF Supporter
 
Mopsy's Avatar
 
Join Date: Feb 2002
Location: central New York
The information sheet I read (from Moderna - or maybe the pharmacy?) recommended not taking anything because it could lower the vaccine's response. But if you really need to take something, it suggested Tylenol, and not an anti-inflammatory (ibuprofen). Of course I read that after I took the Tylenol
__________________
Louise
Mopsy is offline  
Old 04-23-21, 10:04 AM  
donnamp
VF Supporter
 
Join Date: Nov 2001
Location: Maryland, USA
Ok, this is a crazy question, but do you think it is possible to have a reaction over a week after getting the first shot? I got my first Pfizer vaccine on Tuesday 4/13. I had mild arm soreness and that was it. But, this week, starting on Wed I began to feel queasy, brain-fogged and had a headache. Wed I also had fatigue - moved to the couch at 7 p.m. and didn't move again except to go to bed. The symptoms have lingered since then - I felt better yesterday, but today it is back to it.

I am leaning more towards this being related to allergies/weather changes than the vaccine, but I'm interested in hearing if anyone else had symptoms like these days later.

Donna
donnamp is offline  
Old 04-23-21, 10:09 AM  
sherry7899
VF Supporter
 
sherry7899's Avatar
 
Join Date: Jun 2003
Arrow

Those are the symptoms I had 28 hours after my shot. They lingered for over two days. I am still tired and not back to regular workouts. I had mine last Saturday.
__________________
"Say you are tired and you will be. Believe you are strong and you are." (Sean O'Malley)

The cat in my avatar is my sweetheart named Bonkers
sherry7899 is offline  
Old 04-23-21, 10:14 AM  
donnamp
VF Supporter
 
Join Date: Nov 2001
Location: Maryland, USA
Interesting, Sherry. I think for sure yours are related the vaccine, but mine seems to be such a delayed reaction...over a week later. But, who knows.

I hope you feel better soon.

Donna
donnamp is offline  
Old 04-23-21, 10:15 AM  
Leonana
 
Leonana's Avatar
 
Join Date: Apr 2013
Location: Arizona
Donna, I had similar symptoms for 24 hours. Iím feeling better today. However, my first shot was on April 3, so I donít think itís due to the shot. I was worried I would be too sick for the second, which is this Saturday. Maybe weíre stressed over the whole thing, and itís upsetting our stomach. I am a bit stressed about the second shot.
__________________
Sherry
Leonana is offline  
Old 04-23-21, 10:24 AM  
LoveVA
 
Join Date: Jan 2013
Quote:
Originally Posted by donnamp View Post
Ok, this is a crazy question, but do you think it is possible to have a reaction over a week after getting the first shot? I got my first Pfizer vaccine on Tuesday 4/13. I had mild arm soreness and that was it. But, this week, starting on Wed I began to feel queasy, brain-fogged and had a headache. Wed I also had fatigue - moved to the couch at 7 p.m. and didn't move again except to go to bed. The symptoms have lingered since then - I felt better yesterday, but today it is back to it.

I am leaning more towards this being related to allergies/weather changes than the vaccine, but I'm interested in hearing if anyone else had symptoms like these days later.

Donna
Ten days after my first Moderna shot, I had a day of mild nausea and I had a headache. The nausea was gone by the next day. The headache lingered a bit the next day and was gone by the evening. There are things going on in your immune system from 12 hours to 10 days later after you get the vaccine, so I'm thinking it was the vaccine for me.

https://healthblog.uofmhealth.org/we...vid-19-vaccine

The second shot knocked me back for 2 days: teeth-chattering chills the evening of the second shot (gone after an hour), headache, sore throat, muscle pain, joint pain, fatigue. Good times.
LoveVA is offline  
Old 04-23-21, 10:40 AM  
donnamp
VF Supporter
 
Join Date: Nov 2001
Location: Maryland, USA
LoveVA - interesting! I rarely get headaches, so that was definitely unusual for me.

I am not expecting to feel great after the 2nd vaccine....but you just never know. Hope for the best.

Donna
donnamp is offline  
Old 04-23-21, 11:11 AM  
dnna
 
Join Date: Sep 2002
The second shot knocked me back for 2 days: teeth-chattering chills the evening of the second shot (gone after an hour), headache, sore throat, muscle pain, joint pain, fatigue. Good times.
LoveVA

LoveVA, I had those symptoms the day after my Phzer shot, but the cills and shaking lasted all night. I had 3 blankets on my bed. Wed.night was the shot, yesterday was just awful, and today is not much better. I did an senior chair stretch to get the lymph moving and some circulation and I am so tired.


donna
dnna is offline  
Old 04-23-21, 12:11 PM  
sherry7899
VF Supporter
 
sherry7899's Avatar
 
Join Date: Jun 2003
Quote:
Originally Posted by dnna View Post
The second shot knocked me back for 2 days: teeth-chattering chills the evening of the second shot (gone after an hour), headache, sore throat, muscle pain, joint pain, fatigue. Good times.
LoveVA

LoveVA, I had those symptoms the day after my Phzer shot, but the cills and shaking lasted all night. I had 3 blankets on my bed. Wed.night was the shot, yesterday was just awful, and today is not much better. I did an senior chair stretch to get the lymph moving and some circulation and I am so tired.


donna
My son had those symptoms, but for him they lasted 24 hours. He was able to play basketball the day after. He is always warm, and said he was under a several blankets. I am so sorry you are still not feeling well. I am dreading my second shot on 5/8.
__________________
"Say you are tired and you will be. Believe you are strong and you are." (Sean O'Malley)

The cat in my avatar is my sweetheart named Bonkers
sherry7899 is offline  
Closed Thread

Tags
coronavirus, covid vaccine, covid-19, vaccine, vaccine reactions, vaccines

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 11:13 AM.


Powered by vBulletin® Version 3.8.3
Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.
© 2009 Video Fitness